# SDR SWAA2021110127076

- Difficulty date: October 5, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 46,086 hours, 26,832 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061 DOT 2 CORROSION FWD PIT THRESHOLD WEB UPPER SURFACE STA 460 +10' TO STA 480 + 10' RBL 29 WL 155 ; / [01] UPDATED MEASUREMENTS IN CHART; [02] REMOVED CORROSION IAW 51-10-02 10X MAGNIFYING; [03] VERIFIED MEASUREMENTS AND CORROSION REMOVAL ITEMS 1 AND 2; [04] FOUND TO BE IN LIMITS IAW 53-30-15-1A-1 ORIGINAL THICKNESS.050 .005 MATERIAL WAS REMOVED.045 MATERIAL REMAINS AAR36649 DUE DATE12 AUG 22; [05] VERIFIED ACTION 4 IS COMPLETE; [06] VERIFIED STEPS 1-5 AND OK TO TREAT AND PRIME; [07] ALODINED IAW AMM 51-21-41-370-803 PRIMED IAW AMM 51-21-72-370-801; [08] VERIFIED ACTION 7 IS COMPLETE; [09] VERIFIED ITEMS 7 AND 8; [10] AUDIT C/W
